Our partner

Clozapine damage

Medication about Anti-Psychotics message board, open discussion, and online support.
Forum rules
We are not professionals on this site, nor are any of the members. Always consult with your physician or other doctor about any type of medications.

Clozapine damage

Postby voracious_lemon » Sun Sep 13, 2015 4:10 pm

I was on clozapine for just shy of a year and came off it almost a month ago because I was feeling dull, sedated, hungry, and almost zombie-like. Everything was grey. This happened to be on olanzapine and when I came off it I felt 100% after about a week, although I wasn't on it as long. Am I permamently going to be apathetic, emotionless, unmotivated, etc? When am I going to feel some life in me, if ever?
All I saw was the Devil's soul
And it looked a helluva lot like my own
voracious_lemon
Consumer 6
Consumer 6
 
Posts: 1153
Joined: Thu Apr 16, 2015 5:54 pm
Local time: Fri Oct 15, 2021 8:46 pm
Blog: View Blog (10)


ADVERTISEMENT

Return to Anti-Psychotics




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 1 guest